# SDR FDEA201509032771

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 777 hours, 17,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY, XOS 546, ACCESS PANEL FWD LOWER ANGLE DOUBLER FOUND CRACKED.   ANGLE DOUBLER REMOVED IAW SRM 51-31-01-0G.  FABRICATED NEW DOUBLER IAW DWG ARB1180 REVISION Y.  INSTALLED NEW DOUBLER IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
